# SDR UALA2013070904771

- Difficulty date: July 8, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 65,067 hours, 24,404 cycles
- Engine: Iae V2527A5
- System (JASC): 3800 · Water and Waste System
- Part: Drain Line
- Condition: Clogged
- Location: Lavatory Sink
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW LAVATORY SINK DRAIN INOPERATIVE.  FOUND LAVATORY WATER SHUTOFF VALVE UNDER SINK IS LETTING WATER BY, CAUSING INBOUND CLOG.   F/A PEELED BACK CLEAR TAPE TO LET WATER DRIP INTO SINK.  ON ARRIVAL, SINK WAS HALF FULL WATER AS SINK DRAIN LINE FOUND CLOGGED.
